MathSciNet Relay Station
MathSciNet bibliographic data
MR1312981 14G05 (14G25)
Moriwaki, Atsushi Remarks on rational points of varieties whose cotangent bundles are generated by global sections. Math. Res. Lett. 2 (1995), no. 1, 113–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement